# SDR SWAA030091

- Difficulty date: January 14, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 52,990 hours, 39,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND FUSELAGE SKIN CRACK BETWEEN BS 727D AND 727E AT STR 20L.  REPAIRED SKIN PER SRM.
